# SDR WVER2016082600003

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 24,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670319961
- Condition: Corroded
- Location: Bs 333
- Part time: 29,997 hours, 24,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR AREA LOWER FLOORBEAM ANGLE IS CORRODED.
